# SDR C2XA98IA311

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12046963001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT BUTT STRAP WAS FOUND TO BE CORRODED FROM FRAME 17 TO FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTTSTRAP AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
